# SDR USAA000189

- Difficulty date: February 11, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .250 INCH BY .250 INCH OF CORROSION, BS 903 TO BS 1016, STRINGER 27L.  INSTALLED DOUBLER AND EXTERNAL STRAP PER SRM 53-30-3 FIG 6 AND 17 AND SRM 53-10-3.  (M)
